EconPapers    
Economics at your fingertips  
 

Deterministic approximation of best-response dynamics for the Matching Pennies game

Ziv Gorodeisky

Games and Economic Behavior, 2009, vol. 66, issue 1, 191-201

Abstract: We consider stochastic dynamics for the Matching Pennies game, which behave, in expectation, like the best-response dynamics (i.e., the continuous fictitious play). Since the corresponding vector field is not continuous, we cannot apply the deterministic approximation results of Benaïm and Weibull [M. Benaïm, W. Weibull. 2003. Deterministic approximation of stochastic evolution in games. Econometrica 71, 873-903]. Nevertheless, we prove such results for our dynamics by developing the notion of a "leading coordinate."

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(08)00097-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:66:y:2009:i:1:p:191-201

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:66:y:2009:i:1:p:191-201